# SDR FDEA2018091422462

- Difficulty date: September 12, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 59,711 hours, 23,192 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: 80330035
- Part serial: R30022
- Condition: Discharged
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE DISCHARGED UPON DOOR DE-ACTIVATION. R&R LT EMERG DOOR ASSIST CYL PER AMM 52-11-30-4. AC OK FOR SERVICE.
